Volume 19, Number 4
Previous Issue Next Issue

Qin Ni

J. Comp. Math., 19 (2001), pp. 337-346

Preview Full PDF 118 1664 Abstract

Shi Ming Zheng

J. Comp. Math., 19 (2001), pp. 347-356

Preview Full PDF 123 1732 Abstract

Yu Fei Yang & Dong Hui Li

J. Comp. Math., 19 (2001), pp. 357-364

Preview Full PDF 111 1775 Abstract

Yao Tang Li & Ji Cheng Li

J. Comp. Math., 19 (2001), pp. 365-370

Preview Full PDF 118 1765 Abstract

Ning Zhao & Hua Mu Wu

J. Comp. Math., 19 (2001), pp. 371-384

Preview Full PDF 123 1741 Abstract

Yan Ping Chen & Yun Qing Huang

J. Comp. Math., 19 (2001), pp. 385-392

Preview Full PDF 122 1702 Abstract

Fa Yong Zhang & Shu Juan Lu

J. Comp. Math., 19 (2001), pp. 393-406

Preview Full PDF 123 1700 Abstract

Shu Hua Zhang, Tao Lin, Yan Ping Lin & Ming Rao

J. Comp. Math., 19 (2001), pp. 407-422

Preview Full PDF 115 1728 Abstract

Mo Mu & Yun Qing Huang

J. Comp. Math., 19 (2001), pp. 423-432

Preview Full PDF 122 1664 Abstract

Jie Qing Tan

J. Comp. Math., 19 (2001), pp. 433-444

Preview Full PDF 119 1704 Abstract

Luis Vazquez & Jose L. Vazquea-Poletti

J. Comp. Math., 19 (2001), pp. 445-448

Preview Full PDF 110 1654 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard